# SDR KO0R201605180054

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 65,505 hours, 12,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT BS 2033 BETWEEN STRINGER 3L & 3R IN THE UPPER AFT FUSELAGE COMPARTMENT.
